Hi, ok I have the Mirena, I have had no problems with this device except spotting/irregular bleeding. I think that people are too quick to blame a device for new experiences they are having. Many people on here are saying that after removal of the device they are still exp issues even many months later, it is possible that you may have something else going on. It seems that many of you did not read the package insert that lists a lot of your issues as POSSIBLE side effects, such as mood swings,back pain, and headaches. I don't doubt that some of you are exp genuine side effects from mirena but I think that this is just feeding a lot of fear in others, especially those blaming numbness and tingling on the mirena, this is possible but extremely rare, as with any drug the more people who use it the more you will notice people with side effects. There are currrently millions of women out there with this device right now, of those millions you will find thousands with negative side effects, but that being said, in comparison to the happy consumers (who usually don't search out sites to post on by the way) the number of people exp negative effects are still extremely low! When you group them all together on a site like this it seems like it's everyone, but it's really not. I am posting because I read a lot of negative reviews online before I got mine inserted and I was scared I will admit, but I did it and it's been fine. Maybe just try to remember that everone reacts differently and some of us are more prone to exp side effects then others, just because you may have had a poor exp, don't blame the product, blame yourself for not being more informed about the many LISTED side effects in the product booklet which many of you must not have bothered to read!! Here are some more: hair loss, hair growth, discoloration of the skin (permanent), dizziness,acne,headache,weight gain or loss,low back pain, muscle aches, the list goes on!!!! PLease read your product info before you go freaking out about a product!!